# SDR FDKA200611316

- Difficulty date: November 5, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,503 hours, 13,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6079 TLH-FLL (1731 PHX LCL).  RIGHT WING EMERGENCY LIGHT INOP.  MX RESECURED CONNECTOR, OPS CHECKED GOOD.
